English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Elliptic hypergeometry of supersymmetric dualities

Spiridonov, V. P., & Vartanov, G. S. (2011). Elliptic hypergeometry of supersymmetric dualities. Communications in Mathematical Physics, 304, 797-874. doi:10.1007/s00220-011-1218-9.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-6131-A Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0013-6134-4
Genre: Journal Article

Files

show Files
hide Files
:
0910.5944v2.pdf (Preprint), 656KB
Name:
0910.5944v2.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-
:
CMP304_797.pdf (Any fulltext), 813KB
File Permalink:
-
Name:
CMP304_797.pdf
Description:
-
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
-
License:
-

Locators

show

Creators

show
hide
 Creators:
Spiridonov, V. P., Author
Vartanov, G. S.1, Author              
Affiliations:
1Quantum Gravity and Unified Theories, AEI Golm, MPI for Gravitational Physics, Max Planck Society, ou_24014              

Content

show
hide
Free keywords: -
 Abstract: We give a full list of known supersymmetric quantum field theories related by the Seiberg duality conjectures for the SU(N), SP(2N) and G_2 gauge groups. Many of the presented dualities are new, not considered earlier in the literature. For all these theories we construct superconformal indices and express them in terms of elliptic hypergeometric integrals. This gives a systematic extension of the related Romelsberger and Dolan-Osborn results. Equality of indices in dual theories leads to various identities for elliptic hypergeometric integrals. About half of them was proven earlier, and another half represents new challenging conjectures. In particular, we conjecture a dozen of new elliptic beta integrals on root systems, extending the univariate elliptic beta integral discovered by the first author.

Details

show
hide
Language(s):
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: -
 Identifiers: eDoc: 438209
DOI: 10.1007/s00220-011-1218-9
Other: arXiv:0910.5944
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Communications in Mathematical Physics
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: Heidelberg : Springer-Verlag Heidelberg
Pages: - Volume / Issue: 304 Sequence Number: - Start / End Page: 797 - 874 Identifier: ISSN: 0010-3616
CoNE: /journals/resource/954925392313